Doctor insights on:
More Discharge After Diflucan
Orange discharge after taking Monistat 1 (tioconazole) three days ago for a yeast infection. Is this normal?
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Why did you take it: I would like to know the reason why you are on Diflucan (fluconazole) . If this is for vaginal discharge ( yeast infection ) you need to wait for couple more days to clear . If you are taking it for some other fungal infection , I do not think it has nothing to do with your discharge ...Read more
Chunky white odorless discharge 3 days after cycle of metrogel for BV. No itching/burning. Yeast infection? Or normal post-treatment that'll go away?
Slimy brown discharge and bad odor after BV treatment. STD free. Not like normal spotting for me. Finishing Flagyl tonight. Started during yeast cream?
Not uncommon: Unfortunately, BV is not as well behaved when treated as other vaginal infections. Not uncommon for the infection to return shortly. You'll need to go back to your doctor and go for another regimen of something. If it's malodorous and slimy as you describe then, I would get that cultured and make sure there is an antibiotic sensitivity done as well. Questions? www.healthtap.com/drsaghafi ...Read more
It can be: The cream used to cure the yeast infection is designed to stick around for a while, because you get a much higher dose of medication at once rather than smaller amounts over a longer period of time. It still takes a full 7 days for your body to recover. Some women even have irritation due to the medication that can slow healing, even after the infection is controlled. If not better in a week, C MD ...Read more
Diagnosed with Bacterial vagnosis, took metronidazole oral. Yeast inf. Soon after, now experiancing yellow vaginal discharged after taking Monostat3.
Follow up MD exam: Your question will be answered as to whether all infections are cleared when you go back to the MD treating you and get re-examined. ...Read more
Is it normal to still have quite a bit of vaginal discharge days after yeast infection treatment (diflucan), no longer thick, but thin discharge?
Pink discharge and light spotting after Monistat 1 (tioconazole) day - normal or cause for concern? Been a few days.
Normal: This can be caused by the infection or by slight trauma to the inflamed tissue from the applicator. If you don't continue to have problems it is almost certainly normal. ...Read more
Other vaginitis: Fluconazole is an antifungal medication and thus only treats yeast/fungal infections. Bacterial vaginitis, trichomonas vaginitis, or chemical irritant cannot be treated by fluconazole. Urethral discharge such as gonorrhea can be a concern here as well. I am not sure what type of discharge you are having and so can't tell what you may have. Consult doc. Good luck. ...Read more
Pink discharge after missing a birth control pill and what I think is a yeast infection.Took Monistat 1 (tioconazole) 30 hrs ago and itching is better but not gone?
Be patient, takes 3d: First, please remember to take the missed pill ASAP. While Monistat 1 (tioconazole) is a 1 dose treatment, it really takes 3 days to work. I generally like the longer treatment which includes the cream that can be applied externally. The other possibility, is that you don't have what you thought. I feel it acceptable to treat when you KNOW, but if you THINK, see your doctor. Good luck ...Read more
Vaginal itch, clumpy white discharge, no odor. Took one dose diflucan (fluconazole) yesterday. still itches and uncomfortable especially when sitting. ??
Diflucan (fluconazole) takes days: Diflucan (fluconazole) takes a few days to treat a more stubborn yeast infection. Itching indicates that the yeast is deep enough to create enough inflammation to trigger nerve endings. So if after a week, the itching does not go away, i usually recommend using an OTC antifungal cream externally to finish the job. If that does not help, see your GYN. ...Read more
White sometimes light yellowish discharge but not a std, bv, yeast infection or trichomoniasis. Large amount of discharge before and after period?
See answer: Discharge is common to all women and helps vaginas stay healthy by regularly flushing them out and maintaining their ph. Most women have some vaginal discharge throughout their menstrual cycle. Discharges that are relatively whitish, clear, or yellow when dried and unassociated with pain or other symptoms more likely to be insignificant and non-infectious. Recommend good gyn exam and culture. ...Read more
Bloody discharge that usually occurs a week after my period, lasts 1-5 days, also after a workout. Usual discharge after is cream colored.
Hormonal imbalance: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. If you miss more than two periods it would be time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for more information on this topic. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx Practice safe sex. Get HPV vaccine. ...Read more
Treated gonorrhea, chlamydia and yeast infection. Few weeks later started having thick yellow/white lotion like discharge, no itch, swelling or smell?
Watery, white vaginal discharge w/strong "fishy" odor. Came on less than 48 hrs after sex. Too soon for sti? Bv? One partner, recently tested neg.
- Talk to a doctor live online for free
- Itchy vlulva after diflucan
- How long after diflucan can have sex?
- Ask a doctor a question free online
- Can i drink after taking diflucan?
- Vaginal white discharge wont go away even with diflucan
- 38 weeks pregnant more discharge
- Farting more after menopause
- Vaginal discharge after taking second dose of diflucan